# SDR 96ZZZM432

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 141
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BULGED BETWEEN STRINGER 25L AND 26L STATION 141.  LFEC INSPECTED C/W PER NDT MANUAL 51-00-00 PART 6 FIG 5 MORE THAN 10 PERCENT NOTED.  REMOVED FASTENERS AROUND DAMAGED AREA IAW SRM 51-30-2.  CUT OUT DAMAGED AREA 4 INCH BY 4 INCH IAW SRM 51-10-1.  FABRICATED 14 INCH BY 4 INCH FILLER PART 2024 T-3 .050 PO 9319522 LOT NR 766-541 PER SB 53-0084.  FABRICATED 21 INCH BY 6.5 INCH DOUBLER REPAIR 2024 T-3 .063 PER SB 53-0034.  INSTALLED DOUBLER REPAIR PER SRM 53-0034.
